Modified scattering for the quadratic nonlinear Klein–Gordon equation in two dimensions

Satoshi Masaki, Jun Ichi Segata

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, we consider the long time behavior of the solution to the quadratic nonlinear Klein–Gordon equation (NLKG) in two space dimensions: (Formula Presented), where □ = ∂t 2 − Δ is d’Alembertian. For a given asymptotic profile uap, we construct a solution u to (NLKG) which converges to uap as t → ∞. Here the asymptotic profile uap is given by the leading term of the solution to the linear Klein–Gordon equation with a logarithmic phase correction. Construction of a suitable approximate solution is based on Fourier series expansion of the nonlinearity.

Original languageEnglish
Pages (from-to)8155-8170
Number of pages16
JournalTransactions of the American Mathematical Society
Volume370
Issue number11
DOIs
Publication statusPublished - 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Modified scattering for the quadratic nonlinear Klein–Gordon equation in two dimensions'. Together they form a unique fingerprint.

  • Cite this